MAUDE Adverse Event Report: DEPUY SPINE INC FEN MIS CANNULA STRL; DISPENSER, CEMENT

DEPUY SPINE INC FEN MIS CANNULA STRL; DISPENSER, CEMENT
Model Number 279726508
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that during an unknown procedure part of the cannula was broke and stayed inside the patient as it couldn¿t extracted anymore.The outcome of procedure and the patient was unknown.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).

Brand Name
FEN MIS CANNULA STRL
Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10032707
Report Number1526439-2020-00935
Device Sequence Number2714976
Product Code KIH
UDI-Device Identifier10705034199566
UDI-Public(01)10705034199566
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279726508
Device Catalogue Number279726508
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2020
Initial Report FDA Received Date05/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;